# SDR SWAA2024101535431

- Difficulty date: September 7, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 38,857 hours, 18,157 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET LOCATED ON PNEUMATIC DUCT ON BS540 AND RBL6 AT AIR CONDITIONING BAY 2024-558960<[01] REPLACED SUPPORT BRACKET LOCATED ON PNEUMATIC DUCT ON BS540 AND RBL6 AT AIR CONDITIONING BAY IAW B737-800 SRM 51-40-02-0G-0;[02] REPLACED SUPPORT BRACKET LOCATED ON PNEUMATIC DUCT ON BS540 AND RBL6 AT AIR CONDITIONING BAY IAW B737-800 SRM 51-40-02-0G-0.
